# SDR DALA2022100506477

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2435676) DURING INSPECTION FOUND FLIGHT COMPARTMENT FIXED LH NO. 1 WINDOW FRAME UPPER CORNER WITH CRACK & WEAR. REPAIRED DAMAGE PER ERA 602277-14.
